# SDR S1ZA2019091300000

- Difficulty date: September 13, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N5152U
- Make and model: Cessna 206CESSNA
- Aircraft serial: 2060152
- Aircraft time: 15,616 hours
- Engine: Cont IO520A
- Engine time: 5,752 hours
- Propeller: Mcauly D3A34C401
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO520A5B
- Part serial: 111479H
- Condition: Failed
- Location: Zone 400
- Part time: 5,752 hours
- Stage of operation: FF
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE FAILURE OVER OLD GROWTH FOREST.  THE ENGINE HAD A LOUD BANG AND STARTED RUNNING VERY ROUGH ACCORDING TO PILOT.  THE ENGINE SHOOK JUST AS BADLY WHILE OFF AND WINDMILLING AS IT DID WHEN THE ENGINE WAS RUNNING.  PILOT LANDED AIRCRAFT IN A SWAMP WITH HEAVY DAMAGE TO THE PROP AND AIRFRAME.  NO INJURIES. PILOT AND ONE PASSENGER ON BOARD.  ENGINE WAS REMOVED PER NTSB AND FAA TO BE INSPECTED BY MANUFACTURER.  THE CASE HAD A HOLE UNDER THE #6 CYLINDER BETWEEN BOTH PUSH ROD TUBES.
